# SDR DALA2021110106736

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 107,967 hours, 15,121 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

SHIP 186. AFTER ROTATION (TAKEOFF) WHAT SMELLED LIKE ENGINE FUMES LASTED FOR A MINUTE. THEN WENT AWAY. CORRECTIVE ACTION: 1 ENG AT 24 QUARTS OIL SVC, REMOVED 4 QUARTS OF OIL FROM 1 ENG, RAN ENGINE AND PACKS NO SMELL IN COCKPIT AND CABIN. (8340144)
